MathSciNet Relay Station
MathSciNet bibliographic data
MR508449 (80b:57024) 57R30
Kamber, Franz W.; Tondeur, Philippe $G$-foliations and their characteristic classes. Bull. Amer. Math. Soc. 84 (1978), no. 6, 1086–1124.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement